# SDR UALA2012061303253

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 73,993 hours, 22,470 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE PACK COVER LATCH STRAP IS ROUTED INCORRECTLY THRU LOWER SLIDE PACK HARNESS LATCH.  STATIC LINE LOOP NOT ON GIRT BAR.  SECURED STRAP PER MM 25-6 6-01-401 AND MM 52-11-25-501.  SECURED PER MM 25-66-01-4 01 AND MM 52-11-25-501.
